MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 5-6 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 5-6 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71453175
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery performed due to persistent pain and stiffness.Insert size increased to size 12.New 29 mm biconvex patella implanted.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The medical investigation concluded that, based on the limited information provided and without the return of the device for evaluation, the root cause of the reported pain and stiffness cannot be determined.The impact to the patient beyond the revision cannot be concluded.Should additional information becomes available this issue can be re-elevated.No further clinical assessment is warranted at this time.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
LGN PS HIGH FLEX XLPE SZ 5-6 10MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8940110
Report Number1020279-2019-03207
Device Sequence Number11287421
Product Code JWH
UDI-Device Identifier00885556487044
UDI-Public00885556487044
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453175
Device Lot Number17MM13348
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;